Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 6(240), Pages 201–202 (Mi umn2512)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the signature and kernel of the bilinear form associated with a permanent

A. A. Panov


Full text: PDF file (142 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1984, 39:6, 219–220

Bibliographic databases:

MSC: 15A63, 15A15, 15A24
Received: 06.06.1983

Citation: A. A. Panov, “On the signature and kernel of the bilinear form associated with a permanent”, Uspekhi Mat. Nauk, 39:6(240) (1984), 201–202; Russian Math. Surveys, 39:6 (1984), 219–220

Citation in format AMSBIB
\Bibitem{Pan84}
\by A.~A.~Panov
\paper On~the signature and kernel of the bilinear form associated with a~permanent
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 6(240)
\pages 201--202
\mathnet{http://mi.mathnet.ru/umn2512}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=771107}
\zmath{https://zbmath.org/?q=an:0583.15016}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39..219P}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 6
\pages 219--220
\crossref{https://doi.org/10.1070/RM1984v039n06ABEH003190}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ATQ3200011}


Linking options:
  • http://mi.mathnet.ru/eng/umn2512
  • http://mi.mathnet.ru/eng/umn/v39/i6/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:231
    Full text:92
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021